# SDR 7C7A2024091100006

- Difficulty date: September 8, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N629NP
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- Aircraft time: 80,450 hours, 27,028 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: S232N9112
- Part serial: 304274
- Condition: Blocked
- Location: Zone 100
- Part time: 80,450 hours, 27,028 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: C, N
- Precautionary procedure: O

## Discrepancy

ERRATIC AIR SPEED INDICATION
